# SDR DALA2024040804139

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 91,897 hours, 42,314 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DISC: LATE IN THE DESCENT, STARTING THE APPROACH NOTICED A STINKY SOCK , GYM SMELL WHEN THE ENGINES HAD VEEN AT IDLE FOR AN EXTENDED PERIOD OF TIME, DIDNT RUN QRH 8.1 DUE TO VERY SHORT DURATION OF FLIGHT REMAINING. PILOTS AND FA @ 1L SMELLED IT. C/A: C/W AMDS WORK CARD 0550-2002 AND AMDS WORK CARD 2100-2005. FOUND APU CONTAMINATED W/ OIL. PREFORMED DECON. AND DUCT BURN. AND REPLACED RECIRC FILTERS PER AMDS WORK CARDS. (LP: 5846886)
